# SDR AT9900881

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BOTH SIDES FORWARD UPPER CABIN EMERGENCY EXIT DOOR, EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERIES IAW DC9 MM 33-53-0.
